Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1955, Volume 23, Issue 4

Alternative Incompatible Conditions for a Social Welfare Function<396:AICFAS>2.0.CO;2-K
p. 396-399

Ken-Ichi Inada

A set of conditions for a social welfare function, somewhat less severe than those required by K. Arrow, is shown to lead, like his, to a contradiction.

Log In To View Full Content

Journal News